ON A GENERALIZATION OF THE ELLIPTIC LAW FOR RANDOM MATRICES

Götze F, Naumov A, Tikhomirov A (2015)
Acta Physica Polonica B 46(9): 1737-1745.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
We consider the products of m >= 2 independent large real random matrices with independent tuples (X-jk((q)), X-kj((q))), 1 <= j < k <= n of entries. The entries X-jk((q)), X-kj((q)) are standardized and correlated with correlation coefficient rho = E[X-jk((q)) X-kj((q))]. The limit distribution of the empirical spectral distribution of the eigenvalues of such products does not depend on rho and is equal to the distribution of the mth power of a uniformly distributed random variable on the unit disc.
Erscheinungsjahr
Zeitschriftentitel
Acta Physica Polonica B
Band
46
Ausgabe
9
Seite(n)
1737-1745
ISSN
PUB-ID

Zitieren

Götze F, Naumov A, Tikhomirov A. ON A GENERALIZATION OF THE ELLIPTIC LAW FOR RANDOM MATRICES. Acta Physica Polonica B. 2015;46(9):1737-1745.
Götze, F., Naumov, A., & Tikhomirov, A. (2015). ON A GENERALIZATION OF THE ELLIPTIC LAW FOR RANDOM MATRICES. Acta Physica Polonica B, 46(9), 1737-1745. doi:10.5506/APhysPolB.46.1737
Götze, F., Naumov, A., and Tikhomirov, A. (2015). ON A GENERALIZATION OF THE ELLIPTIC LAW FOR RANDOM MATRICES. Acta Physica Polonica B 46, 1737-1745.
Götze, F., Naumov, A., & Tikhomirov, A., 2015. ON A GENERALIZATION OF THE ELLIPTIC LAW FOR RANDOM MATRICES. Acta Physica Polonica B, 46(9), p 1737-1745.
F. Götze, A. Naumov, and A. Tikhomirov, “ON A GENERALIZATION OF THE ELLIPTIC LAW FOR RANDOM MATRICES”, Acta Physica Polonica B, vol. 46, 2015, pp. 1737-1745.
Götze, F., Naumov, A., Tikhomirov, A.: ON A GENERALIZATION OF THE ELLIPTIC LAW FOR RANDOM MATRICES. Acta Physica Polonica B. 46, 1737-1745 (2015).
Götze, Friedrich, Naumov, A., and Tikhomirov, A. “ON A GENERALIZATION OF THE ELLIPTIC LAW FOR RANDOM MATRICES”. Acta Physica Polonica B 46.9 (2015): 1737-1745.